Alert archive / Alabama / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 256, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jul 30, 2009, 2:22 PM CDT for Choctaw County, Alabama. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2009, 2:22 PM CDT (19:22 UTC)
- Expired
- Jul 30, 2009, 2:45 PM CDT
- In force
- 23 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Choctaw County, AL
The radar
The Birmingham radar (KBMX), 159 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.4 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2428 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 462 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMOB 301922
SVRMOB
ALC023-301945-
/O.NEW.KMOB.SV.W.0256.090730T1922Z-090730T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
222 PM CDT THU JUL 30 2009
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CHOCTAW COUNTY IN SOUTHWEST ALABAMA...
* UNTIL 245 PM CDT
* AT 221 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS FOUND A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR LAVACA...OR 9 MILES EAST
OF BUTLER...AND MOVING NORTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PENNINGTON...CHOCTAW CITY AND DEAS BY 230 PM CDT...
NAHEOLA AND 7 MILES SOUTHEAST OF INDIAN SPRINGS BY 235 PM CDT...
7 MILES SOUTHEAST OF EDNA BY 240 PM CDT...
OAKCHIA BY 245 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND FREQUENT
CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3231 8792 3229 8793 3230 8795 3230 8798
3228 8801 3226 8800 3216 8800 3214 8804
3209 8804 3207 8806 3207 8810 3205 8812
3212 8822 3232 8804
TIME...MOT...LOC 1922Z 220DEG 23KT 3214 8807
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 1:04 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jul 30, 1:04 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 104 PM CDT THU JUL 30 2009 AVIATION UPDATE...18Z ISSUANCE...MVFR AND VFR EXPECTED AT ALL TERMINALS EXCEPT IN AREAS OF CONVECTION WHERE RAIN WILL BE HEAVY ENOUGH TO BRING IFR TO VLIFR CONDITIONS AND STRONG GUSTY WINDS. 77/BD .SHORT TERM...(TODAY THROUGH TONIGHT)CONVECTIVE COVERAGE YESTERDAY WAS LESS THAN EXPECTED...WITH ONLY SCATTERED SHRA/TSRA OCCURRING... PRIMARILY OVER OUR INTERIOR ZONES. EXPECT SIMILAR SCENARIO TODAY AS FCST AREA REMAINS UNDER THE INFLUENCE OF THE ACTIVE WESTERLIES ALOFT. MODELS INDICATE THAT A COUPLE MORE MID LEVEL DISTURBANCE WILL MOVE EAST TOWARD AND ACROSS CENTRAL ALABAMA TODAY AND TONIGHT... WITH THE STRONGER DISTURBANCE APPROACHING THIS EVENING. THESE DISTURBANCES WILL ONCE AGAIN ENHANCE LIFT WITHIN THE DEEPLY MOIST ENVIRONMENT (PWATS OF 1.75 TO 2.25 INCHES)...RESULTING IN SCATTERED SHRA/TSRA. AS HAS BEEN THE CASE FOR THE PAST COUPLE OF DAYS... THE RISK OF SEVERE WEATHER IS AGAIN ANTICIPATED TO BE MINIMAL TODAY. THAT SAID...SOME OF THE STORMS COULD AGAIN BE STRONG...PRODUCING BRIEF WIND GUSTS IN THE 35 TO 45 MPH RANGE. THE PRIMARY THREAT FROM ANY STORMS TODAY AND THIS EVENING WILL CONTINUE TO BE HEAVY RAINFALL. MAX TEMPS WILL BE NEAR NORMAL WITH DAYTIME HIGHS GENERALLY IN THE UPPER 80S AND LOWER 90S MOST LOCATIONS. LOW TEMPS TONIGHT EXPECTED TO GENERALLY BE IN THE MID 70S. TODAY'S WET MICROBURST RISK: MODERATE. 12/DS FOR FRIDAY THROUGH SATURDAY...FRIDAY STARTS WITH A SHORTWAVE SYSTEM SWINGING NORTHEAST OF THE FA IN THE BASE OF AN UPPER TROUGH STRETCHING SOUTH HUDSON BAY TO THE BAY OF CAMPECHE....WITH MORE ENERGY SWINGING SOUTHEAST INTO THE TROUGH OVER THE NORTHERN US ROCKIES/PLAINS. THIS EXITING ENERGY LEAVES A TRAILING FRONT JUST NORTH OF THE FA...ACCORDING TO THE NAM AND GFS. THIS BOUNDARY WILL PROVIDE THE FOCUS FOR THE BEST CHANCE FOR PRECIP THROUGH THE END OF THE SHORT TERM...ESPECIALLY WITH MORE SHORTWAVE ENERGY MOVING INTO THE CENTRAL CONUS UPPER TROUGH(OVER THE NORTHERN/CENTRAL PLAINS/MISS RIVER VALLEY). WITH THIS SAGGING BOUNDARY COMES INCREASING PRECIP H20 LEVELS...RISING WELL ABOVE 2"...2.4" BY SATURDAY EVENING ACCORDING TO NAM AND GFS. WITH THIS SOUPY AIRMASS OVER THE AREA...POPS WELL ABOVE SEASONAL ARE LIKELY. AM SOMEWHAT CONCERNED AT THIS TIME WITH THE POSSIBILITY OF AN INCREASE IN NUISANCE FLOODING...ESPECIALLY OVER NORTHERN SECTIONS OF THE FA...WITH TRAINING CELLS AND VERY HEAVY RAINS POSSIBLE. AN EYE WILL NEED TO BE KEPT ON THIS. .LONG TERM...(SATURDAY NIGHT ON)FOR THE REST OF THE WEEKEND INTO MONDAY...THE UPPER TROUGH OVER THE CONUS BEGINS TO SHIFT EAST...WITH THE AXIS MOVING EAST OF THE MISS RIVER BAY MONDAY MORN. YET MORE ENERGY SWINGING THROUGH THE EASTERN TROUGH WILL SHIFT THE UPPER TROUGH A BIT FARTHER EAST....WITH MEDIUM RANGE GUIDANCE DIVERGING OVER THE HANDLING OF THE BASE OF THE TROUGH OVER THE GULF OF MEXICO. ECMWF BUILDS DESERT SOUTHWEST HIGH PRESSURE FARTHER EAST THAN THE GFS...SHIFTING THE UPPER TROUGH EAST OF THE FL PENINSULA...WHILST THE GFS KEEPS IT JUST EAST OF THE LOWER MISS RIVER VALLEY. 00Z GFS ENSEMBLE MEAN LOOKS TO BE A GOOD COMPROMISE FOR TUES THROUGH THURS...SO HAVE LEANED THAT WAY FOR THE FORECAST. RESULT IS TEMPS AND POPS AROUND SEASONAL. && .AVIATION...(12Z ISSUANCE)HIGH AMOUNTS OF MOISTURE AND INSTABILITY WILL CONTINUE TO BE IN PLACE TODAY AND TONIGHT. AS A RESULT...EXPECT ANOTHER DAY OF ISOLATED TO SCATTERED CONVECTION TODAY...ALONG WITH A SCATTERED TO BROKEN CUMULUS FIELD WITH BASES AROUND 3500 FT. AS WAS THE CASE YESTERDAY...MOST OF THE CONVECTION WILL LIKELY BE TO THE NORTH OF THE TAF SITES...WHICH ARE ALONG THE COAST. WINDS WILL STAY OUT OF THE SOUTH THROUGH PERIOD...5 TO 10 KNOTS EARLY IN THE MORNING AND THEN ABOUT 10-12 KT DURING THE LATE MORNING AND AFTERNOON HOURS BEFORE DROPPING TO 5 TO 10 KNOTS ONCE AGAIN OVERNIGHT. 12/DS && .MARINE...A SFC RIDGE OF HIGH PRESSURE WILL REMAIN ACROSS THE NORTHERN AND EASTERN GULF OF MEXICO INTO THE EARLY PART OF NEXT WEEK. THIS WILL MAINTAIN A LIGHT TO OCCASIONALLY MODERATE ONSHORE WIND FLOW THROUGH THE FCST PERIOD. SEAS WILL REMAIN AROUND 2 FEET WITH THE MENTION OF HIGHER WINDS AND WAVES NEAR SCATTERED SHOWERS AND THUNDERSTORMS...THAT WILL BE MORE LIKELY CLOSER TO SHORE. 12/DS && .FIRE WEATHER...CONTINUED SOUTHERLY FLOW INTO THE COMING WEEK...WITH DAILY AFTERNOON/EVENING THUNDERSTORMS EXPECTED. NO PROBLEMS NOTED WITH DISPERSIONS OR RH LEVELS. && .PRELIMINARY POINT TEMPS/POPS... MOBILE 91 77 90 74 89 / 30 40 60 30 50 PENSACOLA 90 80 89 76 89 / 30 30 50 30 50 DESTIN 89 80 88 77 88 / 30 20 50 30 50 EVERGREEN 91 73 90 72 88 / 40 40 60 30 60 WAYNESBORO 90 74 89 70 87 / 40 50 60 40 60 CAMDEN 91 73 91 72 89 / 40 50 60 40 60 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && 12/16
Hazardous weather outlook, Jul 30, 9:51 AM CDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 951 AM CDT THU JUL 30 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-311500- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 951 AM CDT THU JUL 30 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...SOUTHEAST MISSISSIPPI...AND THE COASTAL WATERS OF ALABAMA AND WEST FLORIDA PANHANDLE. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP AS WEAK UPPER LEVEL DISTURBANCES AND AFTERNOON HEATING BRING SHOWERS AND THUNDERSTORMS THIS AFTERNOON. CONVECTION WILL BE MORE WIDESPREAD OVER THE INTERIOR BUT MORE ISOLATED CLOSER TO THE COAST. SOME STORMS WILL BRING STRONG GUSTY WINDS 35 TO 45 MPH...WITH A MODERATE RISK OF DAMAGING MICROBURSTS ABOVE 58 MPH THROUGH THIS EVENING. WIDESPREAD ORGANIZED SEVERE WEATHER IS NOT EXPECTED. CONVECTION WILL LINGER INTO LATE THIS EVENING AS UPPER LEVEL DISTURBANCES CONTINUE TO TRANSIT THE REGION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SCATTERED THUNDERSTORMS WILL DEVELOP EACH DAY AND LINGER OVERNIGHT. GUSTS OVER 35 MPH AND HEAVY DOWNPOURS ARE POSSIBLE BUT ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED. SPOTTER AND EMERGENCY MANAGEMENT ACTIVATION UNLIKELY.
In the hours before
Special weather statement, Jul 30, 11:03 AM CDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1103 AM CDT THU JUL 30 2009 ALZ059-FLZ001-003-301630- ESCAMBIA-INLAND ESCAMBIA-INLAND SANTA ROSA- 1103 AM CDT THU JUL 30 2009 ...A STRONG THUNDERSTORM WILL AFFECT ESCAMBIA AND SANTA ROSA COUNTIES... AT 1101 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS FOUND A STRONG THUNDERSTORM NEAR BOGIA...MOVING NORTHEAST AT 20 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... CENTURY...JAY AND WAHL THROUGH 1130 AM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED.
Special weather statement, Jul 30, 12:25 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1225 PM CDT THU JUL 30 2009 ALZ053-055>060-301815- ESCAMBIA-COVINGTON-CONECUH-MONROE-BUTLER-CLARKE-CRENSHAW- INCLUDING THE CITIES OF...ANDALUSIA...EVERGREEN AND MONROEVILLE... 1225 PM CDT THU JUL 30 2009 ...A BAND OF STRONG THUNDERSTORMS WILL AFFECT ESCAMBIA...COVINGTON... CONECUH...MONROE...BUTLER...CLARKE AND CRENSHAW COUNTIES... AT 1222 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS FOUND A LINE OF STRONG THUNDERSTORMS FROM 4 MILES NORTHWEST OF URIAH TO NEAR LIBERTYVILLE...MOVING NORTH AT 25 MPH. THIS LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... PAUL...NYMPH...ANDALUSIA...SANFORD...RIVER FALLS...REPTON...I65 AND US 84 AND HEATH THROUGH 115 PM CDT. THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A SHORT PERIOD OF TIME...BRINGING BRIEF PONDING OF WATER AROUND LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Jul 30, 12:41 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1241 PM CDT THU JUL 30 2009 ALZ052-MSZ067-076-301830- WASHINGTON-GREENE-WAYNE- 1241 PM CDT THU JUL 30 2009 ...A STRONG THUNDERSTORM WILL AFFECT WASHINGTON...GREENE AND WAYNE COUNTIES... AT 1240 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS FOUND STRONG THUNDERSTORMS 5 MILES SOUTHEAST OF SMITHTOWN...MOVING NORTHEAST AT 20 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... STATE LINE...BUCKATUNNA...BATTLES...ROBINSON JUNCTION...WINCHESTER AND DENHAM THROUGH 130 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Jul 30, 1:17 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 117 PM CDT THU JUL 30 2009 ALZ058-301900- CRENSHAW- INCLUDING THE CITIES OF...LUVERNE... 117 PM CDT THU JUL 30 2009 ...A STRONG THUNDERSTORM WILL AFFECT CRENSHAW COUNTY... AT 116 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES WEST OF BRANTLEY...MOVING NORTHEAST AT 20 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... BRANTLEY...RUTLEDGE...LUVERNE...GLENWOOD...PATSBURG AND LIVE OAK THROUGH 200 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 45 TO 55 MPH. WINDS THIS STRONG COULD BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF ELECTRICAL POWER MAY RESULT FROM DOWNED POWER LINES. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...OR SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 1.5 INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Jul 30, 1:31 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 131 PM CDT THU JUL 30 2009 MSZ075-076-078-079-301915- GEORGE-STONE-PERRY-GREENE- 131 PM CDT THU JUL 30 2009 ...A STRONG THUNDERSTORM WILL AFFECT GEORGE...STONE...PERRY AND GREENE COUNTIES... AT 125 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS FOUND A STRONG THUNDERSTORM NEAR RAMSEY SPRINGS...MOVING NORTHEAST AT 25 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... BENNDALE...AVENT...MERRILL AND BEXLEY THROUGH 215 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 45 TO 55 MPH. WINDS THIS STRONG COULD BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF ELECTRICAL POWER MAY RESULT FROM DOWNED POWER LINES. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...OR SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE 1 TO 2 INCHES OF RAIN IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AND POOR DRAINAGE AREAS. REMEMBER TO AVOID DRIVING YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Nearby
Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.